# SDR SWAA2022031528166

- Difficulty date: August 16, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL; RT CABIN STA 5OOC FRAME; 1.5 INCHES ABOVE FLOOR STRUCTURE; I/B LIP OF FRAME; HAS CHAFFE MARK. / ACCOMPLISHED FUSELAGE FRAME REPAIR AT STA 500C ABOVE S-17R ON INNER CHORD I.A.W. E.A 190687 IR AND SWA E.A. 1-753-35486 REV IR.
